Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: On risk minimizing portfolios under a Markovian regime-switching Black-Scholes economy
Author: Elliott, R.
Siu, T.
Citation: Annals of Operations Research, 2010; 176(1):271-291
Publisher: Kluwer Academic Publishers
Issue Date: 2010
ISSN: 0254-5330
Statement of
Robert J. Elliott and Tak Kuen Siu
Abstract: We consider a risk minimization problem in a continuous-time Markovian regime-switching financial model modulated by a continuous-time, observable and finite-state Markov chain whose states represent different market regimes. We adopt a particular form of convex risk measure, which includes the entropic risk measure as a particular case, as a measure of risk. The risk-minimization problem is formulated as a Markovian regime-switching version of a two-player, zero-sum stochastic differential game. One important feature of our model is to allow the flexibility of controlling both the diffusion process representing the financial risk and the Markov chain representing macro-economic risk. This is novel and interesting from both the perspectives of stochastic differential game and stochastic control. A verification theorem for the Hamilton-Jacobi-Bellman (HJB) solution of the game is provided and some particular cases are discussed.
Keywords: Risk minimization
Convex risk measure
Stochastic differential game
Regime-switching HJB equation
Change of measures
DOI: 10.1007/s10479-008-0448-5
Appears in Collections:Aurora harvest
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.